... pain and it seemed to be helping but after a week my doctor had me take 60mg and I developed diarrhea so bad it was like water. Now at 30mg the diarrhea not as bad but has not gone away. Has anyone else had this problem?
If the cymbalta is working, try over-the-counter diarrhea medication. It's better to be pain-free and take medication for diarrehea, in my opinion. But, it is your decision. Being in pain is not fun... Good luck!
Diarrhea is a common side effect that will subside with continued use. Be sure to drink plenty of fluids that have electrolytes in them such as PowerAde and give the Cymbalta a few weeks before making a decision whether to continue or not.
Yes, my wife has been on Cymbalta for about 3-4 months and had to stop due to constipation and over lethargy and apathy and sexual side effects. Cymbalta induced constipation caused hemorrhoids for her as well. She has been struggling now for a month ever since she stopped.
Also, Cymbalta has severe and very unpleasant withdrawal effects and the manufacturer does not lower dose make pills that one can use to gradualy step down when tapering. Avalialble Cymbalat dosage is not well suitable for a long term taper.
Googe Cymbalta withdrawals before you go too long down this path
I think you have been started on too high a dose! Along with major gastrointestinal problems. To put it mildly I belched for England and it was really embarrassing. My GP knocked me down to a 20mg a day dose ( yes there is a 20mg capsule ) then built it back up over a month to 30mg again with help of Zantac. Now up to 60mg a day all side effects gone except from most embarrassing so Zantac is now a regular med. Anyone with FMS is prone to IBS this problem which will calm down with eating as usual cutting down on fats as much as possible, drinking plenty; shop brought replacement sachets can be taken if you've had watery/frothy stools for over 3 days ( where you would see your GP. Anyway) but as long as you are eating and drinking plenty of fluids to replace any lost, you should be ok.
One tip that has saved me lots of money over the years, my first Pharmacist, very wise and to the point, told everyone to save money and buy lemonade ( not sugar free ) let it go flat and bingo ready made problem fixer. It has always worked for me and tastes better too. Everyone I have advised to use has always come back with saying they would always use that from now on.
Like always what works for one may not work for another so nothing should be taken as written in stone. This has; up to now; helped me.
I hope you feel much better soon. NTY
Hi, I just started it 4 days back. I was on Zoloft and my doc suggested me to add cymbalta 20mg to care nerve pain (Pain in Neck and Lower back). Zoloft helped me with depression but never helped me in body pains. First 4 days has some benefits and huge side effects. I am having severe stomach upset and my eye are blur. (All Low Blood Pressure symptoms) My eyes looks like swollen and sensation issues. On the positive side on day one itself it stopped my neck and back pain.
But the tough thing is I feel like falling my head spins all the time. Its horrible to bare. As your post is few years back just checking how did Cymbalta helped you in long turn???
I suffer from what started as SAD when I was a teen that morphed (as predicted by my psychiatrist) into full-blown severe depressive disorder all year round. Winters (the "dark season") are still WORST for me. I am a max dose, 60mg, of Paxil at this point. We tried to add Abilify and 1/2 dose had me bouncing off the walls. When I was diagnosed with fibrymyalgia, we tried to move me from Paxil to Cymbalta. At 1/2 dose of each, the Cymbalta caused me such serious constipation, despite drinking a ton of prune juice (gag!) with Miralax (Restoralax in Canada) that on the 7th day I went to the ER, afraid I was impacted. Day 8 I finally "went." We'd stopped the Cymbalta right away, but if you suffer from IBS, which I do (and it swings both ways) Cymbalta can really wreak havoc. For me, horrible constipation.
Hi I took cymbalta for 4 days and had severe diarrhea bad headaches felt horrible I didnt eat much because I was so nausea
I'm 75 years old. I was diagnosed with Fibro last December. I was prescribed Duloxetine 30 mg. After about a month, I called my doctor and told him it wasn't helping much, so he upped the dosage to 60. After about 2 months, I started with digestion problems. It was alternate constipation and diarrhea. I stopped taking Celebrex with Duloxetine thinking it might help. Now, all I have is regular diarrhea, especially in the morning. I am afraid to go anywhere in the morning - even church. I was wondering if lowering my Duloxetine would help. Trying to decide what to eat is a nightmare; I've lost 9 lbs. in 2 months.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.